The Zero-one law for Products of Internal *-finitely Additive Probabiltty Spaces
Publications de l'Institut Mathématique, _N_S_39 (1986) no. 53, p. 13
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
A version of the zero-one law for products of internal
$*$-finitely additive probability spaces is proved.
Classification :
03H05
@article{PIM_1986_N_S_39_53_a1,
author = {Bo\v{s}ko \v{Z}ivaljevi\'c},
title = {The {Zero-one} law for {Products} of {Internal} *-finitely {Additive} {Probabiltty} {Spaces}},
journal = {Publications de l'Institut Math\'ematique},
pages = {13 },
year = {1986},
volume = {_N_S_39},
number = {53},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_1986_N_S_39_53_a1/}
}
TY - JOUR AU - Boško Živaljević TI - The Zero-one law for Products of Internal *-finitely Additive Probabiltty Spaces JO - Publications de l'Institut Mathématique PY - 1986 SP - 13 VL - _N_S_39 IS - 53 UR - http://geodesic.mathdoc.fr/item/PIM_1986_N_S_39_53_a1/ LA - en ID - PIM_1986_N_S_39_53_a1 ER -
Boško Živaljević. The Zero-one law for Products of Internal *-finitely Additive Probabiltty Spaces. Publications de l'Institut Mathématique, _N_S_39 (1986) no. 53, p. 13 . http://geodesic.mathdoc.fr/item/PIM_1986_N_S_39_53_a1/